# SDR SWAA2020022654663

- Difficulty date: February 8, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651218
- Part serial: 001921
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 (LOWER) BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.          / R&R (LOWER) BEAM ON RO.
